# SDR QXEA2016052100336

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 29,713 hours, 30,497 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH ABOUT 8000 FT WITH CABIN ABOUT 2 PSI CABIN BEGAN RAPID DEPRESSURIZATION IN EXCESS OF 3000 FT IAW MIN F/A B CALLED TO REPORT BANGING COMING FROM REAR OF ACFT.  SHORTLY AFTER TALKING TO HER ACFT BEGAN TO PRESSURIZE IN EXCESS OF 3000 FT IAW MINUTE.   ELECTED TO SHUTOFF BLEEDS AND LAND.  INSPECTED AFT CARGO DOOR SEAL NO DEFECTS FOUND PERFORMED GROUND PRESSURIZATION RUN IAW AMM TASK 21-00-00-863-801 AND 21-00-00-863-802, NO DEFECTS NOTED.
